Journal of Siberian Federal University. Mathematics & Physics / New Method to Determine Topology of Low-Dimension Manifold Approximating Multidimensional Data Sets

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2018, Vol. 11, Issue 3
Authors
Sadovsky, Michael G.; Ostylovsky, Anatoly N.
Contact information
Sadovsky, Michael G.: Institute of Computational Modelling RAS SB Academgorodok, 50/44 Krasnoyarsk, 660036 Russia; ; Ostylovsky, Anatoly N.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
Keywords
order; complexity; clusterization; complement; surface genius
Abstract

New method is proposed to identify topology of a low-dimensional manifold approximating multidimensional datasets. The method is based on the implementation of the compliment for the discrete set of data. Some essential properties and constraints of the method are discussed.

Pages
322–328
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/71623